# SDR AALA20050551

- Difficulty date: August 21, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT EMERGENCY ESCAPE PATH LIGHTS IN D-ZONE IN COACH INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT EMERGENCY ESCAPE PATH LIGHTS AT D-ZONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
